# SDR ABXA200901090003

- Difficulty date: January 8, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 83,948 hours, 21,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 80369
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PRE-DEPARTURE CHECK, EMERGENCY LIGHT WOULD NOT TEST.  R&R EMERGENCY LIGHT BATTERY WITH SPARE EMERGENCY LIGHT.  BATTERY P/N 2013-1A  SN 80369 IAW 767 AMM 33-51-07-2
